# SDR REXA201100083

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 21,495 hours, 18,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER WAS FOUND DAMAGED.  THE SEAL STRIKER HAD BEEN PREVIOUSLY REPAIRED PER BOMBARDIER REO 601R-53-22-033 TYPE I, BUT NOW THE SEALANT APPLIED PER FLAGNOTE 6 OF THE REO IS GONE.  FERRY FLY FROM PIT TO MSP IAW STS ENGINEERING EA 09-2011-030 WHERE THE SEALANT WILL BE RESTORED.
